MAUDE Adverse Event Report: ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; Dorsal Root Ganglion Stimulator For Pain Relief

ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; Dorsal Root Ganglion Stimulator For Pain Relief
Model Number MN10450-50A
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Impedance check revealed high impedances on all contacts of the left lead.As such, surgical intervention may take place at a later date to address the issue.Investigation was unable to determine which of the leads is the left lead.
 
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.
 
Additional Manufacturer Narrative
The event of high impedances/ipg replacement was reported to abbott.The patient has high impedance on one of their drg leads at right l4.The plan is to revise the lead and replace the battery.A surgery date has not been scheduled at this time.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
KIT IMPLANTABLE SLIM TIP LEAD, 50CM
Common Device Name
Dorsal Root Ganglion Stimulator For Pain Relief
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key24681415
Report Number1627487-2026-01395
Device Sequence Number21307933
Product Code PMP
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2019
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot NumberAB2283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/26/2026
08/21/2026
09/14/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/28/2026
09/14/2026
09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG.; DRG LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight170 LB